Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 155, NWS Mobile, AL

November 18, 2015Covington County, Escambia County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 18, 2015, 7:50 AM CST for Covington County, Escambia County, Alabama; Okaloosa County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 7:50 AM CST (13:50 UTC)
Expired
Nov 18, 2015, 8:30 AM CST
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 93 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
594 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS54 KMOB 181350
SVRMOB
ALC039-053-FLC091-181430-
/O.NEW.KMOB.SV.W.0155.151118T1350Z-151118T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
750 AM CST WED NOV 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 830 AM CST

* AT 749 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAKER...OR
  10 MILES NORTHWEST OF CRESTVIEW...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3080 8655 3082 8676 3119 8675 3120 8674
      3118 8673 3118 8672 3119 8672 3119 8670
      3123 8670 3122 8650
TIME...MOT...LOC 1349Z 184DEG 20KT 3089 8665 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
541 
WWUS54 KMOB 181406
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
806 AM CST WED NOV 18 2015

FLC091-181415-
/O.CAN.KMOB.SV.W.0155.000000T0000Z-151118T1430Z/
OKALOOSA FL-
806 AM CST WED NOV 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKALOOSA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3099 8653 3100 8675 3119 8675 3119 8674
      3118 8673 3118 8672 3119 8671 3119 8670
      3123 8670 3122 8650
TIME...MOT...LOC 1405Z 183DEG 22KT 3099 8664 

$$

ALC039-053-181430-
/O.CON.KMOB.SV.W.0155.000000T0000Z-151118T1430Z/
COVINGTON AL-ESCAMBIA AL-
806 AM CST WED NOV 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR SOUTHWESTERN COVINGTON AND SOUTHEASTERN ESCAMBIA COUNTIES...

AT 805 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LAUREL HILL...OR 17 MILES NORTH OF CRESTVIEW...MOVING NORTH AT 25
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN COVINGTON AND SOUTHEASTERN ESCAMBIA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3099 8653 3100 8675 3119 8675 3119 8674
      3118 8673 3118 8672 3119 8671 3119 8670
      3123 8670 3122 8650
TIME...MOT...LOC 1405Z 183DEG 22KT 3099 8664 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BUTTS
459 
WWUS54 KMOB 181425
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
825 AM CST WED NOV 18 2015

ALC039-053-181435-
/O.EXP.KMOB.SV.W.0155.000000T0000Z-151118T1430Z/
COVINGTON AL-ESCAMBIA AL-
825 AM CST WED NOV 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COVINGTON AND
SOUTHEASTERN ESCAMBIA COUNTIES WILL EXPIRE AT 830 AM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTH CENTRAL
ALABAMA AND NORTHWESTERN FLORIDA.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3099 8653 3100 8675 3119 8675 3119 8674
      3118 8673 3118 8672 3119 8671 3119 8670
      3123 8670 3122 8650
TIME...MOT...LOC 1424Z 184DEG 20KT 3099 8664 

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 5:24 AM CST, 2 hours 26 minutes earlier.

Area forecast discussion, Nov 18, 5:24 AM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST WED NOV 18 2015

...LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...

.NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.

NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).

/16

.LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.

SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.

MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.

/16

&&

.MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.

&&

.AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  50  70  47 / 100  10  10   0
PENSACOLA   76  56  69  51 / 100  20  10   0
DESTIN      77  62  71  54 /  90  40  10   0
EVERGREEN   74  51  69  44 / 100  20  10   0
WAYNESBORO  70  46  68  42 / 100  10   0   0
CAMDEN      71  50  68  43 / 100  10  10   0
CRESTVIEW   77  57  70  46 /  90  30  10   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>053-261>266.

     WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ054>060.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH THIS AFTERNOON FOR FLZ202-204-206.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR MSZ067-075-076-078-
     079.

     WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR MSZ067-075-
     076-078-079.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
     670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 17, 3:27 PM CST, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST TUE NOV 17 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

AN ORGANIZED LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF
A COLD FRONT TO OUR WEST AND WILL ADVANCE EASTWARD TOWARD OUR REGION
LATE TONIGHT. THE LINE OF STORMS IS FORECAST TO MOVE INTO INLAND
SOUTHEAST MISSISSIPPI BETWEEN 5 AND 7 AM...REACH NEAR THE INTERSTATE
65 CORRIDOR BETWEEN 10 AM AND NOON...AND WILL BE EAST OF THE
FORECAST AREA BETWEEN 2 PM AND 4 PM. ISOLATED TORNADOES AND DAMAGING
WIND GUSTS ARE POSSIBLE ALONG THE LINE.

ISOLATED TO SCATTERED STORMS MAY DEVELOP IN ADVANCE OF THE MAIN LINE
AFTER MIDNIGHT THROUGH THE DAY WEDNESDAY. ANY OF THESE TYPE OF
DISCRETE STORMS WILL CARRY A GREATER CHANCE OF PRODUCING A TORNADO
WITH DAMAGING WIND GUSTS ALSO A THREAT.

WINDS WILL BE GUSTY AHEAD OF THE FRONT...ESPECIALLY WEST OF
INTERSTATE 65 AND ALONG THE COAST. FREQUENT GUSTS OF 30 TO 35 MPH
ARE EXPECTED.

RAINFALL TOTALS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
POSSIBLE ACROSS INLAND SOUTHEAST MISSISSIPPI...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING OF URBAN AND LOW LYING AREAS. A FLASH FLOOD
WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI LATE TONIGHT THROUGH
WEDNESDAY MORNING. TOTALS OF 1 TO 3 INCHES ARE FORECAST FURTHER
EAST.

HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH WEDNESDAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH
EROSION AND MINOR FLOODING IN THE FORT PICKENS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY
LATE TONIGHT INTO WEDNESDAY.

GMZ630>635-650-655-670-675-181300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY
WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT THROUGH
WEDNESDAY AHEAD OF A COLD FRONT. STRONG GUSTY WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND
AS ANOTHER COLD FRONT MOVES THROUGH.

S

In the hours before

Special weather statement, Nov 18, 5:31 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CST WED NOV 18 2015

MSZ067-075-076-078-079-181230-
STONE MS-PERRY MS-WAYNE MS-GREENE MS-GEORGE MS-
531 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN STONE...PERRY...SOUTHERN WAYNE...GREENE AND GEORGE
IN SOUTHEAST MISSISSIPPI UNTIL 630 AM CST...

AT 530 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RICHTON TO 6 MILES SOUTHWEST OF BEAUMONT TO NEAR
SAUCIER...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             LUCEDALE...            RICHTON...
LEAKESVILLE...         BEAUMONT...            STATE LINE...
MCLAIN...              BUCKATUNNA...          PERKINSTON...
MCHENRY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3106 8904 3142 8899 3165 8846 3121 8844
      3073 8864 3073 8888 3068 8889 3068 8920
TIME...MOT...LOC 1130Z 248DEG 22KT 3138 8894 3109 8898 3059 8919

BUTTS
Special weather statement, Nov 18, 5:44 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST WED NOV 18 2015

ALZ053-055-056-059-261-262-264-266-FLZ201>205-181245-
BALDWIN CENTRAL AL-MONROE AL-MOBILE INLAND AL-CLARKE AL-CONECUH AL-
ESCAMBIA AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-
544 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN...INLAND MOBILE...SOUTHEASTERN CLARKE...
INLAND BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND WESTERN
MONROE...SOUTHWESTERN CONECUH AND ESCAMBIA IN SOUTHCENTRAL ALABAMA...
AND COASTAL ESCAMBIA...COASTAL SANTA ROSA...INLAND SANTA ROSA...
INLAND ESCAMBIA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 645 AM
CST...

AT 544 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MOVICO TO 6 MILES SOUTH OF WARRINGTON...AND
MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           CRESTVIEW...           ATMORE...
MILTON...              BAY MINETTE...         MONROEVILLE...
BREWTON...             EAST BREWTON...        CENTURY...
FLOMATON...            FRISCO CITY...         PACE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3106 8815 3176 8747 3077 8649 3045 8691
      3060 8702 3057 8701 3044 8709 3058 8718
      3057 8719 3039 8717 3045 8695 3045 8692
      3032 8738 3031 8738 3030 8739
TIME...MOT...LOC 1144Z 224DEG 42KT 3105 8805 3028 8728
Special weather statement, Nov 18, 6:32 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CST WED NOV 18 2015

ALZ051>053-261>263-265-MSZ067-076-079-181330-
MOBILE INLAND AL-MOBILE CENTRAL AL-CLARKE AL-MOBILE COASTAL AL-
WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-WAYNE MS-GREENE MS-
GEORGE MS-
632 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE...WESTERN CLARKE...COASTAL
MOBILE...WASHINGTON...INLAND BALDWIN AND SOUTHWESTERN CHOCTAW IN
SOUTHWEST ALABAMA...AND EASTERN WAYNE...EASTERN GREENE AND GEORGE IN
SOUTHEAST MISSISSIPPI UNTIL 730 AM CST...

AT 630 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF CRANDALL TO 7 MILES WEST OF
FRUITDALE TO 15 MILES NORTHWEST OF WADE...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            SATSUMA...
JACKSON...             CITRONELLE...          LUCEDALE...
CREOLA...              CHATOM...              LEAKESVILLE...
GRAND BAY...           REGIONAL AIRPORT IN WEST MOBILE...
MOUNT VERNON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY AND WARNINGS MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3043 8840 3074 8841 3074 8889 3136 8861
      3186 8860 3189 8848 3191 8847 3179 8786
      3112 8787 3040 8834
TIME...MOT...LOC 1230Z 291DEG 21KT 3185 8853 3133 8853 3073 8880

BUTTS
Special weather statement, Nov 18, 6:53 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CST WED NOV 18 2015

FLZ203-205-206-181400-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
653 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
SANTA ROSA...INLAND OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST
FLORIDA UNTIL 800 AM CST...

AT 652 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER MARY ESTHER...
MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
OCEAN CITY...          WRIGHT...              SHALIMAR...
CINCO BAYOU...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3041 8666 3041 8680 3045 8680 3045 8681
      3078 8684 3077 8653 3043 8658 3043 8659
      3046 8659 3045 8660 3044 8660 3043 8661
      3042 8659 3041 8659 3040 8660 3039 8659
      3039 8680
TIME...MOT...LOC 1252Z 181DEG 17KT 3040 8670
Special weather statement, Nov 18, 7:00 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
700 AM CST WED NOV 18 2015

FLZ205-206-181400-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
700 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 800 AM
CST...

AT 659 AM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
DESTIN...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           NICEVILLE...           DESTIN...
VALPARAISO...          EGLIN AFB...           POSTIL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3038 8651 3043 8656 3040 8656 3039 8653
      3039 8656 3080 8657 3080 8639 3045 8639
      3046 8641 3044 8642 3040 8642 3040 8639
      3038 8640
TIME...MOT...LOC 1259Z 181DEG 35KT 3023 8646
Special weather statement, Nov 18, 7:25 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
725 AM CST WED NOV 18 2015

ALZ051>053-261>263-265-MSZ079-181430-
MOBILE INLAND AL-MOBILE CENTRAL AL-CLARKE AL-MOBILE COASTAL AL-
WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-GEORGE MS-
725 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE...CLARKE...COASTAL
MOBILE...WASHINGTON...INLAND BALDWIN AND EASTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND EASTERN GEORGE IN SOUTHEAST MISSISSIPPI UNTIL 830 AM
CST...

AT 724 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PENNINGTON TO 7 MILES SOUTH OF
COFFEEVILLE TO 10 MILES SOUTHEAST OF LEAKESVILLE TO GAUTIER...AND
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
SATSUMA...             CHICKASAW...           JACKSON...
THOMASVILLE...         CITRONELLE...          BAYOU LA BATRE...
CREOLA...              GROVE HILL...          GRAND BAY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3231 8794 3228 8802 3199 8810 3199 8767
      3183 8762 3183 8750 3152 8762 3146 8756
      3133 8779 3067 8803 3074 8805 3039 8811
      3039 8838 3038 8838 3074 8843 3074 8858
      3160 8818 3231 8816
TIME...MOT...LOC 1324Z 239DEG 20KT 3229 8809 3165 8811 3104 8843 3040
8862

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:16 AM CSTSpecial Marine WarningMOB89 min
Nov 18, 1:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 3:10 AM CSTSpecial Weather StatementMOBBaldwin65 min
Nov 18, 3:37 AM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia38 min
Nov 18, 3:38 AM CSTTornado WarningMOBBaldwin, Escambia13 min
Nov 18, 3:56 AM CSTSpecial Weather StatementMOBBaldwin64 min
Nov 18, 4:21 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 4:42 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 5:44 AM CSTSpecial Weather StatementMOBBaldwin, Escambia, Monroe61 min
Nov 18, 6:32 AM CSTSpecial Weather StatementMOBMobile, Washington58 min
Nov 18, 6:52 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile11 hr
Nov 18, 7:02 AM CSTSpecial Marine WarningMOB88 min
Nov 18, 7:07 AM CSTSevere Thunderstorm WarningMOBEscambia13 min
Nov 18, 7:25 AM CSTSpecial Weather StatementMOBClarke, Mobile, Washington65 min
Nov 18, 8:23 AM CSTSevere Thunderstorm WarningMOBMobile52 min
Nov 18, 8:35 AM CSTSpecial Weather StatementMOBCovington55 min
Nov 18, 8:45 AM CSTSpecial Marine WarningMOB60 min
Nov 18, 8:52 AM CSTSpecial Weather StatementMOBButler, Conecuh53 min
Nov 18, 9:32 AM CSTSpecial Weather StatementMOBCovington58 min
Nov 18, 9:42 AM CSTSpecial Marine WarningMOB63 min
Nov 18, 9:57 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington24 hr
Nov 18, 9:59 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington24 hr
Nov 18, 10:06 AM CSTSpecial Weather StatementMOBCovington54 min
Nov 18, 10:28 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:43 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 10:57 AM CSTSevere Thunderstorm WarningMOBBaldwin48 min
Nov 18, 11:25 AM CSTSpecial Marine WarningMOB65 min
Nov 18, 11:52 AM CSTSpecial Marine WarningMOB38 min
Nov 18, 12:23 PM CSTSpecial Weather StatementMOBCrenshaw52 min
Nov 18, 12:32 PM CSTSpecial Marine WarningMOB88 min
Nov 18, 2:23 PM CSTSpecial Marine WarningMOB52 min
Nov 18, 1:27 AM CSTSpecial Weather StatementMOBEscambia63 min
Nov 18, 1:36 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa39 min
Nov 18, 2:07 AM CSTSpecial Weather StatementMOBEscambia53 min
Nov 18, 4:36 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 6:53 AM CSTSpecial Weather StatementMOBOkaloosa67 min
Nov 18, 7:00 AM CSTSpecial Weather StatementMOBOkaloosa60 min
Nov 18, 8:57 AM CSTSpecial Weather StatementMOBOkaloosa63 min
Nov 18, 9:09 AM CSTSevere Thunderstorm WarningMOBOkaloosa51 min
Nov 18, 10:45 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 11:41 AM CSTTornado WarningMOBOkaloosa30 min
Nov 18, 11:43 AM CSTSpecial Weather StatementMOBEscambia47 min
Nov 18, 12:29 PM CSTSpecial Weather StatementMOBSanta Rosa61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.